PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How can heart drugs cause your psoriasis to get worse?

ANSWER

If you have heart disease or a heart rhythm problem, you might take a medicine that's been linked to psoriasis flare-ups. These include:

Ask your doctor if you can try another medicine to keep your heart healthy.

  • Amiodarone
  • Digoxin (Lanoxicaps, Lanoxin)
  • Gemfibrozil (Lopid)
  • Quinidine

SOURCES:

American Heart Association: "Medications for Arrhythmia," "Types of Blood Pressure Medications."

CDC: "Choosing a Drug to Prevent Malaria."

Kim, Grace K. , January 2010. The Journal of Clinical and Aesthetic Dermatology

National Psoriasis Foundation: "Psoriasis Causes and Known Triggers."

NIMH: "Bipolar Disorder in Adults."

UptoDate: "Psoriatic Arthritis (Beyond the Basics)."

Reviewed by Stephanie S. Gardner on July 21, 2019

SOURCES:

American Heart Association: "Medications for Arrhythmia," "Types of Blood Pressure Medications."

CDC: "Choosing a Drug to Prevent Malaria."

Kim, Grace K. , January 2010. The Journal of Clinical and Aesthetic Dermatology

National Psoriasis Foundation: "Psoriasis Causes and Known Triggers."

NIMH: "Bipolar Disorder in Adults."

UptoDate: "Psoriatic Arthritis (Beyond the Basics)."

Reviewed by Stephanie S. Gardner on July 21, 2019

NEXT QUESTION:

How can antimalarial drugs cause your psoriasis to be worse?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: